# SDR QXEA2020010600006

- Difficulty date: January 6, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 20,230 hours, 21,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL LIGHTING STRIP AT MAIN CABIN DOOR LOOSE. REMOVED FROM SERVICE. RESECURED FLOOR LEVEL LIGHTING STRIP AT SEAT 1A/B. FUNCTIONS AS REQUIRED/ NO FURTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
